# SDR RAIA00708018

- Difficulty date: August 7, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 18,553 hours, 13,261 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5479 - STL - ENGINE 2 AUTOMATIC TAKEOFF THRUST CONTROL SYSTEM NO MARGIN.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS AND INSPECTED BLEED LINES ON NR 2 ENGINE, NO ENGINE EXCEEDANCES ON CMC.
